Orbit growth for algebraic flip systems

Miles, Richard (2015) Orbit growth for algebraic flip systems. Ergodic Theory and Dynamical Systems, 35 (8). pp. 2613-2631. ISSN 0143-3857

[thumbnail of R. Miles (2015)]
PDF (R. Miles (2015)) - Accepted Version
Download (375kB) | Preview


An algebraic flip system is an action of the infinite dihedral group by automorphisms of a compact abelian group X. In this paper, a fundamental structure theorem is established for irreducible algebraic flip systems, that is, systems for which the only closed invariant subgroups of X are finite. Using irreducible systems as a foundation, for expansive algebraic flip systems, periodic point counting estimates are obtained that lead to the orbit growth estimate AehN 6 π(N) 6 BehN, where π(N) denotes the number of orbits of length at most N, A and B are positive constants and h is the topological entropy

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 06 Jan 2016 10:02
Last Modified: 22 Oct 2022 00:32
URI: https://ueaeprints.uea.ac.uk/id/eprint/56043
DOI: 10.1017/etds.2014.38


Downloads per month over past year

Actions (login required)

View Item View Item